About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 574571, 8 pages
http://dx.doi.org/10.1155/2013/574571
Research Article

Robust Filtering for a Class of Uncertain Markovian Jump Systems with Time Delays

Yi Yang1,2 and Junwei Lu3

1Reliability and Systems Engineering School, Beihang University, Beijing 100191, China
2China Astronaut Research and Training Center, Beijing 100094, China
3School of Electrical and Automation Engineering, Nanjing Normal University, 78 Bancang Street, Nanjing 210042, China

Received 5 May 2013; Accepted 1 July 2013

Academic Editor: Jun Hu

Copyright © 2013 Yi Yang and Junwei Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi Yang and Junwei Lu, “Robust Filtering for a Class of Uncertain Markovian Jump Systems with Time Delays,” Mathematical Problems in Engineering, vol. 2013, Article ID 574571, 8 pages, 2013. doi:10.1155/2013/574571